# SDR 9607566717

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE INTERCOSTAL LOWER CHORD AT BS 427, STR 44L.  REPAIRED CHORD (P/N 65B11046-14) PER EA 67-99608.
